Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-15628
For citation please use:
Main Title: Strain localization in two-dimensional lattices
Author(s): Porubov, Alexey V.
Antonov, I. D.
Sokolov, A. A.
Müller, Wolfgang H.
Type: Article
URI: https://depositonce.tu-berlin.de/handle/11303/16850
http://dx.doi.org/10.14279/depositonce-15628
License: https://creativecommons.org/licenses/by/3.0/
Abstract: Two-dimensional localized strain wave solutions of the nonlinear equation for shear waves in two-dimensional lattices are studied. The corresponding equation does not possess an invariance in one of the spatial direction while its exact plane traveling wave solution does not reflect that. However, the numerical simulation of a two-dimensional localized wave reveals a non-symmetric evolution.
Subject(s): two-dimensional lattices
strain localization
wave solutions
shear waves
wave solution
Issue Date: 2020
Date Available: 10-May-2022
Language Code: en
DDC Class: 530 Physik
Sponsor/Funder: DFG, 405631704, Anormaler Energietransfer in kristallinen Materialien vom Standpunkt der diskreten Mechanik und der Kontinuumstheorie
Journal Title: Journal of Physics: Conference Series
Publisher: IOP
Volume: 1686
Issue: 1
Article Number: 012036
Publisher DOI: 10.1088/1742-6596/1686/1/012036
EISSN: 1742-6596
ISSN: 1742-6588
TU Affiliation(s): Fak. 5 Verkehrs- und Maschinensysteme » Inst. Mechanik » FG Kontinuumsmechanik und Materialtheorie
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
JPCS_1686_1_012036.pdf
Format: Adobe PDF | Size: 1.82 MB
DownloadShow Preview
Thumbnail

Item Export Bar

This item is licensed under a Creative Commons License Creative Commons